# SDR CALA2025010201752

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 69,684 hours, 20,960 cycles
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Sensor
- Part number: 3301KGAMS1
- Part serial: 2003351
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 55,665 hours, 16,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG SPEED CARD AND R ENG BLEED OFF AND CTR R FUEL PUMP OFF AT SAME TIME AS RT ENG N3 FLUCTU PER CREW DEBRIEF CTR R FUEL PUMP, R PACK OFF & R ENG BLEED. N3 WAS FLUCTUATING FULL SCALE. PACK WAS FLUCTUATING OFF AND ON. TOTAL FUEL AFTER LADING IS 35.2 REMOVED AND REPLACED TACHOMETER TRANSMITTER ON ENGINE 2 IN REF TO AMM 77-12-02-004-001-R00/ 77-12-02-404-005-R00 PARTS USED:  19-7712-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1053360  SN OFF 3351 SENSOR, SPEED,   OFF 19-7712-9-9001 3351 ON 19-7712-9-9001 1552 TROUBLE SHOOT N3 INDICATION PROBLEM IN REF. FIM 77-12 FAULT TREE 805. FOUND N3 TACHOMETER TRANSMITTER AT FAULT. REMOVED AND REPLACED TRANSMITTER IN REF.TO A.M.M. 77-12-02/401. OPS CHECKED ENGINE TACHOMETER SYSTEM OPERATIONAL TEST REF. A.M.M. 77-12-00-715-001-R02. OPS CHECKED NORMAL.
